For the past couple of weeks I have been having issues that might be linked to a liver issue. Because I have been having itches from the top of my head to my feet, I mean bad! Even waking me up in the middle of the night. So today I had a meeting with my Doctor about my issues and we looked at different ways of supplying the Estrogen. So now the Sub-dermal patches are out as we are trying to see if I am having a reaction to the adhesive that is used. Since I have always used the same place she was able to look at the skin reaction i was having to them.
Oestradiol Valerate is the new delivery system I am using. In conversations I was informed that they are finding out that over time people using the Patches are having reactions and the patches are also not working as they should with prolonged use. Well this was new news to me. I did a lot of reseach before choosing to go with the patches as I saw they were the best delivery system. So now back to basics with “The Pill” yup that is what this is the new pills are “The Pill” hope I don’t fall pregnant as a reverse joke.
But I will have to keep you up to date on how things are going I will be going in for a review soon. Once again if you are self medicating STOP! Get a doctor and be open with them!
Leave a Reply